# SDR UALA2013010700076

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,077 hours, 6,702 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Hose
- Part number: A1600417
- Condition: Leaking
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LARGE AMOUNT OF POTABLE WATER LEAKING OUT OF AFT CARGO COMPT.   REPLACED HOSE ASSY, AND SERVICED POTABLE WATER SYSTEM, CHECKED NO LEAKING FOUND.
